Alert archive / Georgia / River Flood Warnings in 2024

River Flood Warning 255, NWS Atlanta, GA

September 26, 2024Gwinnett County, Walton County, Georgia

NWS Atlanta, GA issued this river flood warning at Sep 26, 2024, 10:25 PM EDT for Gwinnett County, Walton County, Georgia. It was in force for 19 hr.

The area

The outline as issued.

The facts

Issued
Sep 26, 2024, 10:25 PM EDT (02:25 UTC)
Expired
Sep 27, 2024, 5:40 PM EDT
In force
19 hr
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Flood severity
Minor

Counties Gwinnett County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 87 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Alcovy River at New Hope Road near Grayson (ALCG1). The gauge peaked at 11.97 ft at Sep 27, 2024, 12:00 PM EDT.

actionminormoderate51009/2709/28
Action stage
7 ft
Minor stage
9 ft
Moderate stage
11 ft
Major stage
16 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02208150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

127 
WGUS42 KFFC 270225
FLWFFC

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Peachtree City GA
1025 PM EDT Thu Sep 26 2024

...The National Weather Service in Peachtree City GA has issued a 
Flood Warning for the following rivers in Georgia...

  Alcovy River at New Hope Road near Grayson affecting Gwinnett and 
  Walton Counties.

Additional information is available at weather.gov/atlanta.

&&

GAC135-297-271430-
/O.NEW.KFFC.FL.W.0255.240927T0225Z-000000T0000Z/
/ALCG1.1.ER.240927T0022Z.240927T0200Z.000000T0000Z.UU/
1025 PM EDT Thu Sep 26 2024

...FLOOD WARNING IN EFFECT FROM THIS EVENING UNTIL FURTHER NOTICE...

* WHAT...Minor flooding is occurring.

* WHERE...Alcovy River at New Hope Road near Grayson.

* WHEN...From this evening until further notice.

* IMPACTS...At 10 feet, Minor flooding continues to expand further 
  into the woodlands upstream and downstream from the river gauge at 
  New Hope Road.

* ADDITIONAL DETAILS...
  - At 10:00 PM EDT Thursday the stage was 10.3 feet.
  - Recent Activity...The maximum river stage in the 24 hours
    ending at 10:00 PM EDT Thursday was 10.3 feet.
  - Forecast...No forecast is available for this location.
  - Flood stage is 9 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374
      3379 8379


$$
4 follow-up statements
135 
WGUS82 KFFC 270357
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
1157 PM EDT Thu Sep 26 2024

...Forecast flooding changed to Minor severity and increased in 
duration for the following rivers in Georgia...

  Alcovy River at New Hope Road near Grayson affecting Walton and 
  Gwinnett Counties.

For the Alcovy River Basin...including Grayson...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&

GAC135-297-271545-
/O.EXT.KFFC.FL.W.0255.000000T0000Z-240927T1532Z/
/ALCG1.1.ER.240927T0022Z.240927T0315Z.240927T0932Z.UU/
1157 PM EDT Thu Sep 26 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE FRIDAY MORNING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Alcovy River at New Hope Road near Grayson.

* WHEN...Until late tomorrow morning.

* IMPACTS...At 9.0 feet, Flood stage is reached. Minor flooding 
  begins of the woodlands upstream and downstream from the river 
  gauge at New Hope Road.
  At 11.0 feet, Moderate flooding begins. Significant flooding 
  expands further into the woodlands upstream and downstream from 
  the river gauge at New Hope Road. The water level reaches the 
  bottom of the bridge. County officials may need to close the 
  bridge due to erosion to the banks on the sides of the bridge.

* ADDITIONAL DETAILS...
  - At 11:45 PM EDT Thursday the stage was 10.6 feet.
  - Forecast...The river level has leveled out near 10.5 feet.
    However, with additional rainfall overnight it may begin to
    rise again closer to 11 feet.
  - Flood stage is 9.0 feet.
  - Flood History...This crest compares to a previous crest of
    10.7 feet on 08/31/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374
      3379 8379


$$

TAC
145 
WGUS82 KFFC 270759
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
359 AM EDT Fri Sep 27 2024

...The Flood Warning is extended for the following rivers in 
Georgia...

  Alcovy River at New Hope Road near Grayson affecting Walton and 
  Gwinnett Counties.

For the Alcovy River Basin...including Grayson...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Additional information is available at weather.gov/atlanta.

&&

GAC135-297-272000-
/O.EXT.KFFC.FL.W.0255.000000T0000Z-240928T0355Z/
/ALCG1.1.ER.240927T0022Z.240927T1500Z.240927T2155Z.UU/
359 AM EDT Fri Sep 27 2024

...FLOOD WARNING NOW IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Minor flooding is occurring and minor flooding is forecast.

* WHERE...Alcovy River at New Hope Road near Grayson.

* WHEN...Until late this evening.

* IMPACTS...At 9.0 feet, Flood stage is reached. Minor flooding 
  begins of the woodlands upstream and downstream from the river 
  gauge at New Hope Road.
  At 11.0 feet, Moderate flooding begins. Significant flooding 
  expands further into the woodlands upstream and downstream from 
  the river gauge at New Hope Road. The water level reaches the 
  bottom of the bridge. County officials may need to close the 
  bridge due to erosion to the banks on the sides of the bridge.

* ADDITIONAL DETAILS...
  - At 3:30 AM EDT Friday the stage was 9.9 feet.
  - Forecast...With additional heavy rainfall overnight, the
    river is expected to rise to a crest of 10.7 feet late this
    morning. It will then fall below flood stage late this
    afternoon.
  - Flood stage is 9.0 feet.
  - Flood History...This crest compares to a previous crest of
    10.7 feet on 08/31/2020.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374
      3379 8379


$$

TAC
210 
WGUS82 KFFC 271937
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
337 PM EDT Fri Sep 27 2024

...The Flood Warning continues for the following rivers in Georgia...

  Alcovy River at New Hope Road near Grayson affecting Gwinnett and 
  Walton Counties.

For the Alcovy River Basin...including Grayson...Minor flooding is 
forecast.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Additional information is available at weather.gov/atlanta.

&&

GAC135-297-280400-
/O.CON.KFFC.FL.W.0255.000000T0000Z-240928T0355Z/
/ALCG1.1.ER.240927T0022Z.240927T1600Z.240927T2113Z.UU/
337 PM EDT Fri Sep 27 2024

...FLOOD WARNING REMAINS IN EFFECT UNTIL LATE THIS EVENING...

* WHAT...Minor flooding is occurring and forecast to continue.

* WHERE...Alcovy River at New Hope Road near Grayson.

* WHEN...Until late this evening.

* IMPACTS...At 10 feet, Minor flooding continues to expand further 
  into the woodlands upstream and downstream from the river gauge at 
  New Hope Road.

* ADDITIONAL DETAILS...
  - At 3:15 PM EDT Friday the stage was 10.3 feet.
  - Forecast...The river is expected to fall below flood stage
    late this afternoon and continue falling to 7.2 feet this
    evening.
  - Flood stage is 9 feet.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374
      3379 8379


$$
162 
WGUS82 KFFC 272140
FLSFFC

Flood Statement
National Weather Service Peachtree City GA
540 PM EDT Fri Sep 27 2024

...The Flood Warning is cancelled for the following rivers in 
Georgia...

  Alcovy River at New Hope Road near Grayson affecting Gwinnett and 
  Walton Counties.

GAC135-297-272245-
/O.CAN.KFFC.FL.W.0255.000000T0000Z-240927T2140Z/
/ALCG1.1.ER.240927T0022Z.240927T1600Z.240927T2109Z.UU/
540 PM EDT Fri Sep 27 2024

...FLOOD WARNING IS CANCELLED...

The Flood Warning is cancelled for
  the Alcovy River at New Hope Road near Grayson.

* ADDITIONAL DETAILS...
  - At 5:15 PM EDT Friday the stage was 8.9 feet.
  - Forecast...The river is expected to fall to 7.2 feet this
    evening.
  - http://www.weather.gov/safety/flood

&&

LAT...LON 3391 8394 3394 8392 3396 8388 3383 8374
      3379 8379


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Sep 26, 7:40 PM EDT, 2 hours 45 minutes earlier.

Area forecast discussion, Sep 26, 7:40 PM EDT, 2 hours 45 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
740 PM EDT Thu Sep 26 2024

...New 00Z Aviation Discussion...

.UPDATE...
Issued at 546 PM EDT Thu Sep 26 2024

Hurricane Helene is now a major hurricane and positioned due south
of the Big Bend region of Florida. Helene is an expansive system
with impacts expected to occur well away from the storm center.
The storm will continue to accelerate northward before making
landfall tonight. Rain on the north side of Helene continues to
spread northward across the forecast area. With steady rainfall
and saturated soils from yesterday's rain, a couple of flash flood
warnings have already been issued near and south of the Atlanta
metro area. As the center of the storm draws closer, rainfall
rates are forecast to increase from south to north overnight into
Friday. With additional rainfall amounts forecast to range from
4-8 inches with localized amounts over 10 inches over a wide swath
from west- central Georgia to far northeast Georgia, it will be
likely to see widespread flash flooding with some areas
experiencing significant flash flooding and moderate to major
river flooding.

The existing Hurricane Warning has been expanded north and east to
include Butts, Jasper, Jones, Laurens, Pike, Spalding, Wheeler,
and Wilkinson counties. The Tropical Storm Warning remains in
effect across the remainder of north and central Georgia.
Tropical storm and hurricane force wind gusts, potentially
exceeding 80 mph, are expected to begin across the southern
portion of the forecast area tonight, then quickly spread north
overnight into Friday morning. Hurricane Force wind gusts will be
possible for some locations including the Atlanta Metro extending
eastward towards Athens and in the higher terrain of the northeast
Georgia mountains. Outside of these locations, Tropical Storm
force wind gusts are expected all the way up to the border with
Tennessee and North Carolina. Given the saturated soils,
widespread downing of trees and significant power outages are
expected. Prepare for an extended period of power loss!

King/KAB

&&

.SHORT TERM...
(This afternoon through Friday)
Issued at 213 PM EDT Thu Sep 26 2024

No major changes have been made to the forecast other than tweaks to
the wind forecast based on the latest NHC Helene track.

Hurricane Helene continues to intensify over the E Gulf of Mexico,
with expected landfall around the FL Big Bend area this evening.
Helene will be moving quickly N after she makes landfall, with a
potentially large area under the threat of hurricane or tropical
storm force winds overnight tonight into Friday morning.

The Predecessor Rain Event from Wednesday saturated soils across
much of the area, so additional rainfall amounts of 3 to 5 inches
across much of the area are likely. Locally higher amounts are
possible, particularly in the more persistent, training rain bands
and over the NE terrain. WPC has much of the area under a high
excessive rainfall risk. The area-wide Flood Watch remains in effect.

The risk of tornadoes continues, mainly along and to the E of
Helene's path. We've already seen rotating cells over the SE corner
of the County Warning Area (CWA). That area is also closer to some
sizable breaks in the overcast across the JAX CWA and more unstable
air. However, even low CAPE values will support isolated tornadoes.
SPC issued a Tornado Watch earlier which remains valid until this
evening. We have opted to expand this watch a bit farther to the W.
Additional expansions are possible, followed by a possible new watch
later.

Preparations for strong winds and additional heavy rainfall should
be rushed to completion before sunset today!

/SEC

&&

.LONG TERM...
(Saturday morning through next Wednesday)
Issued at 213 PM EDT Thu Sep 26 2024

Fortunately, much quieter conditions are expected next week in the
wake of Helene. Aside from ongoing flooding concerns on rivers and
larger waterways, only minimal PoPs are included in far north
Georgia around the lingering cutoff low through the weekend.

The remainder of the long term period next week currently looks dry.
The cutoff low finally lifts northeastward and weak northwest flow
aloft builds into the region before weak ridging builds eastward by
late week. Temperatures will be largely near seasonal averages.

RW

&&

.AVIATION...
(00Z TAFS)
Issued at 729 PM EDT Thu Sep 26 2024

Widespread SHRA is ongoing at all TAF sites on the north side of
Hurricane Helene. IFR/LIFR ceilings are expected to persist
through the overnight hours and through mid-morning ahead of
Helene and as it moves northward through Georgia. Lowest
visibilities will be within the tropical rainbands overnight into
Friday morning. Winds will steadily increase tonight. Highest
wind gusts are expected between 08-09Z and daybreak at all TAF
sites, with gusts up to 75 kts at MCN and 50-55 kts at the ATL
sites. Wind directions will be from NE overnight into the early
morning, shifting to SW by daybreak and through much of the day on
Friday. Winds will gradually diminish after mid-morning, but
remain gusty throughout the day. As Helene continues north,
ceilings will improve to MVFR by 17-18Z and VFR by 22-23Z.

//ATL Confidence...00Z Update...
Medium confidence on all elements.

King

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  76  62  79 / 100  40  10  10
Atlanta         66  74  63  77 / 100  40  10  10
Blairsville     62  71  58  68 / 100 100  30  50
Cartersville    64  75  63  77 / 100  70  20  20
Columbus        66  79  63  82 / 100  10   0  10
Gainesville     67  74  63  75 / 100  60  20  20
Macon           68  79  63  82 / 100  10   0   0
Rome            66  75  63  76 / 100  80  30  30
Peachtree City  64  75  61  78 / 100  30  10  10
Vidalia         72  83  65  85 / 100   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Friday afternoon for GAZ001>009-011>016-
019>025-027-030>039-041>062-066>076-078>086-089>098-102>113.

Tropical Storm Warning for GAZ001>009-011>016-019>025-027-
030>039-041>055-057-060>062-066-067-073>076-078-085-086-098-112-
113.

Hurricane Warning for GAZ056-058-059-068>072-079>084-089>097-
102>111.

&&

SHORT TERM...SEC
LONG TERM....RW
AVIATION...King
Hazardous weather outlook, Sep 26, 9:17 PM EDT, 1 hour 8 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
917 PM EDT Thu Sep 26 2024

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-280130-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
917 PM EDT Thu Sep 26 2024

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

Rounds of torrential rainfall and significant flooding and flash
flooding are expected across the area through through the
overnight hours. Brief tornadoes will also be possible,
especially across east central Georgia. As Hurricane Helene moves
into the state tonight, hurricane and tropical storm force winds
will spread quickly north. All preparations for widespread high
wind impacts and power outages should be rushed to completion by
this evening.

For more details, please refer to the latest Flash Flood Watch
and Hurricane Local Statement.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Heavy rain and tropical storm force winds will be ongoing across
portions of north Georgia Friday morning. Heavy rain and tropical
storm conditions will improve as Helene moves quickly north and
out of the state by midday Friday. Flooding of larger creeks and
rivers will persist into the weekend.

.SPOTTER INFORMATION STATEMENT...

Spotters should be prepared for activation tonight into Friday
morning. Please relay any information about observed severe
weather to the NWS.

In the hours before

Local storm report, Sep 26, 8:41 PM EDT, 1 hour 44 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
841 PM EDT Thu Sep 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     Flash Flood      2 SE Williamson         33.16N 84.34W
09/26/2024                   Pike               GA   Emergency Mngr

            Flooding on Hunter Road.

&&

KAB
Local storm report, Sep 26, 8:42 PM EDT, 1 hour 43 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
842 PM EDT Thu Sep 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     Flash Flood      2 SSW Molena            32.98N 84.51W
09/26/2024                   Pike               GA   Emergency Mngr

            Flooding reported on Dripping Rock Road.

&&

KAB
Local storm report, Sep 26, 8:43 PM EDT, 1 hour 42 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
843 PM EDT Thu Sep 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     Flash Flood      3 ENE Zebulon           33.12N 84.30W
09/26/2024                   Pike               GA   Emergency Mngr

            Flooding on Grady Maddox Road.

&&

KAB
Local storm report, Sep 26, 8:56 PM EDT, 1 hour 29 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
856 PM EDT Thu Sep 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     Flash Flood      3 SE Six Flags Over Geo 33.74N 84.51W
09/26/2024                   Fulton             GA   911 Call Center

            Stalled vehicle in water at intersection of
            Fairburn Road and Benjamin E. Mays Drive.

&&

KAB
Local storm report, Sep 26, 9:04 PM EDT, 1 hour 21 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
904 PM EDT Thu Sep 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0538 PM     Flash Flood      Chastain Memorial Park  33.88N 84.39W
09/26/2024                   Fulton             GA   Local Official

            Lake Forrest Drive NW closed between Barbara
            Lane NW and W Wieuca Road NE due to
            flooding.

&&

KAB
Local storm report, Sep 26, 9:15 PM EDT, 1 hour 10 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
915 PM EDT Thu Sep 26 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     Flash Flood      2 WSW Gresham Park      33.69N 84.34W
09/26/2024                   DeKalb             GA   Local Official

            Flooding on road at intersection of Old
            Constitution Road and Constitution Road.

&&

KAB

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 26, 8:47 PM EDTTornado WarningFFCMontgomery, Wheeler28 min
Sep 26, 9:01 PM EDTRiver Flood WarningFFCGreene, Oconee, Oglethorpe71 hr
Sep 26, 9:03 PM EDTRiver Flood WarningFFCBaldwin, Washington, Wilkinson40 hr
Sep 26, 9:20 PM EDTFlash Flood WarningFFCBarrow, Butts, Cherokee, Clayton, Cobb, Crawford and 15 more10 hr
Sep 26, 9:28 PM EDTTornado WarningFFCLaurens32 min
Sep 26, 9:29 PM EDTRiver Flood WarningFFCBibb, Houston, Jones, Monroe, Twiggs5 days
Sep 26, 9:33 PM EDTRiver Flood WarningFFCChattooga24 hr
Sep 26, 10:03 PM EDTRiver Flood WarningFFCElbert, Madison, Oglethorpe32 hr
Sep 26, 10:05 PM EDTRiver Flood WarningFFCGwinnett31 hr
Sep 26, 10:08 PM EDTRiver Flood WarningFFCCobb, Fulton29 hr
Sep 26, 10:12 PM EDTRiver Flood WarningFFCHarris, Troup16 hr
Sep 26, 10:16 PM EDTRiver Flood WarningFFCChattahoochee, Muscogee60 hr
Sep 26, 10:20 PM EDTRiver Flood WarningFFCDeKalb12 hr
Sep 26, 10:21 PM EDTRiver Flood WarningFFCDeKalb15 hr
Sep 26, 10:22 PM EDTRiver Flood WarningFFCDeKalb, Fulton18 hr
Sep 26, 10:22 PM EDTRiver Flood WarningFFCDeKalb, Fulton12 hr
Sep 26, 10:23 PM EDTRiver Flood WarningFFCDeKalb, Fulton20 hr
Sep 26, 10:23 PM EDTRiver Flood WarningFFCFulton, Gwinnett14 hr
Sep 26, 10:24 PM EDTRiver Flood WarningFFCGwinnett20 hr
Sep 26, 10:24 PM EDTRiver Flood WarningFFCDeKalb19 hr
Sep 26, 10:25 PM EDTRiver Flood WarningFFCLamar, Spalding13 hr
Sep 26, 10:39 PM EDTRiver Flood WarningFFCDeKalb, Fulton17 hr
Sep 26, 11:07 PM EDTSpecial Weather StatementFFCJohnson23 min
Sep 26, 11:09 PM EDTRiver Flood WarningFFCForsyth26 hr
Sep 26, 11:19 PM EDTTornado WarningFFCJohnson, Washington26 min
Sep 26, 11:23 PM EDTFlash Flood WarningFFCBartow, Carroll, Cherokee, Cobb, Coweta, Douglas and 7 more6 hr
Sep 26, 11:27 PM EDTSpecial Weather StatementFFCButts, Henry33 min
Sep 26, 11:34 PM EDTRiver Flood WarningFFCFulton30 hr
Sep 26, 11:36 PM EDTFlash Flood Warning Considerable damage threatFFCClayton, Cobb, DeKalb, Fulton6 hr
Sep 27, 12:04 AM EDTSpecial Weather StatementFFCDeKalb, Henry26 min
Sep 27, 12:10 AM EDTRiver Flood WarningFFCCobb, Fulton33 hr
Sep 27, 12:28 AM EDTRiver Flood WarningFFCDeKalb25 hr
Sep 27, 12:34 AM EDTRiver Flood WarningFFCCobb, Fulton36 hr
Sep 27, 12:58 AM EDTFlash Flood WarningFFCChattahoochee, Harris, Muscogee6 hr
Sep 27, 1:23 AM EDTFlash Flood WarningFFCHarris, Meriwether, Pike, Talbot, Troup, Upson6 hr
Sep 27, 1:29 AM EDTRiver Flood WarningFFCFulton40 hr
Sep 27, 2:34 AM EDTRiver Flood WarningFFCCobb, Douglas67 hr
Sep 27, 2:43 AM EDTFlash Flood WarningFFCBleckley, Dodge, Dooly, Emanuel, Johnson, Laurens and 7 more6 hr
Sep 27, 3:10 AM EDTRiver Flood WarningFFCFulton18 hr
Sep 27, 3:30 AM EDTFlash Flood WarningFFCBaldwin, Bibb, Crawford, Glascock, Hancock, Houston and 7 more5 hr
Sep 27, 4:20 AM EDTRiver Flood WarningFFCCobb8 hr
Sep 27, 4:23 AM EDTFlash Flood WarningFFCCrawford, Houston, Macon, Marion, Schley, Talbot and 1 more4 hr
Sep 27, 4:49 AM EDTRiver Flood WarningFFCCobb9 hr
Sep 27, 4:54 AM EDTFlash Flood WarningFFCHancock, Taliaferro, Warren, Wilkes4 hr
Sep 27, 5:04 AM EDTRiver Flood WarningFFCCobb28 hr
Sep 27, 5:10 AM EDTRiver Flood WarningFFCCobb7 hr
Sep 27, 5:35 AM EDTFlash Flood WarningFFCBartow, Chattooga, Cherokee, Cobb, Coweta, Douglas and 6 more6 hr
Sep 27, 5:46 AM EDTRiver Flood WarningFFCCoweta, Fayette16 hr
Sep 27, 5:53 AM EDTRiver Flood WarningFFCCoweta10 hr
Sep 27, 5:58 AM EDTRiver Flood WarningFFCDeKalb, Rockdale23 hr
Sep 27, 6:03 AM EDTRiver Flood WarningFFCGwinnett8 hr
Sep 27, 6:07 AM EDTRiver Flood WarningFFCCobb, Fulton16 hr
Sep 27, 6:29 AM EDTRiver Flood WarningFFCCoweta, Fayette, Spalding29 hr
Sep 27, 6:36 AM EDTRiver Flood WarningFFCCherokee, Cobb11 hr
Sep 27, 6:43 AM EDTFlash Flood Warning Considerable damage threatFFCClayton, Cobb, DeKalb, Fayette, Fulton, Henry and 1 more8 hr
Sep 27, 6:53 AM EDTRiver Flood WarningFFCHenry5 hr
Sep 27, 7:07 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatFFCClayton, DeKalb, Fulton6 hr
Sep 27, 7:15 AM EDTFlash Flood WarningFFCCherokee, Cobb, DeKalb, Forsyth, Fulton, Gwinnett8 hr
Sep 27, 7:17 AM EDTFlash Flood Warning EmergencyCatastrophic damage threatFFCDeKalb, Gwinnett6 hr
Sep 27, 7:22 AM EDTRiver Flood WarningFFCForsyth5 hr
Sep 27, 7:22 AM EDTRiver Flood WarningFFCDeKalb10 hr
Sep 27, 7:30 AM EDTFlash Flood WarningFFCChattooga, Dade, Walker4 hr
Sep 27, 7:56 AM EDTRiver Flood WarningFFCFulton13 hr
Sep 27, 7:57 AM EDTRiver Flood WarningFFCRockdale7 hr
Sep 27, 8:00 AM EDTRiver Flood WarningFFCDeKalb3 hr
Sep 27, 8:06 AM EDTRiver Flood WarningFFCTelfair30 hr
Sep 27, 8:13 AM EDTFlash Flood WarningFFCCatoosa, Cherokee, Dawson, Gilmer, Gordon, Murray and 3 more3 hr
Sep 27, 8:58 AM EDTRiver Flood WarningFFCDeKalb2 hr
Sep 27, 9:00 AM EDTRiver Flood WarningFFCCoweta, Fayette9 hr
Sep 27, 9:02 AM EDTRiver Flood WarningFFCDeKalb, Gwinnett21 days
Sep 27, 9:04 AM EDTRiver Flood WarningFFCFulton5 hr
Sep 27, 9:16 AM EDTRiver Flood WarningFFCDouglas34 hr
Sep 27, 9:17 AM EDTRiver Flood WarningFFCClayton, Fayette, Spalding39 hr
Sep 27, 9:19 AM EDTRiver Flood WarningFFCGwinnett3 hr
Sep 27, 9:20 AM EDTRiver Flood WarningFFCDeKalb, Fulton3 hr
Sep 27, 9:21 AM EDTRiver Flood WarningFFCCherokee18 hr
Sep 27, 9:57 AM EDTRiver Flood WarningFFCJefferson, Washington32 hr
Sep 27, 9:58 AM EDTRiver Flood WarningFFCWilkes4 hr
Sep 27, 9:59 AM EDTRiver Flood WarningFFCJefferson17 hr
Sep 27, 10:00 AM EDTRiver Flood WarningFFCButts, Henry, Newton35 hr

Nearby

River Flood Warnings in Georgia, 2024Every river flood warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.